It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


Hi Gpinzone,

I'm currently taking 75 mg of Lyrica twice a day. That's why I'm apprehensive to add a tricyclic antidepressant to my regimen. My throat already feels somewhat dry and I don't want to exacerbate it. I, too, sleep with a cool mist humidifier in my room and it seems to help (although it seems to damage my electrical equipment). Thank you for the suggestions. This medicine is very new to me; I've never been on antidepressants of any kind. But I know that the Lyrica is producing some positive benefits and, if I can make it through the next few months without catching another cold, I should be feeling better by this Spring.

The supplement called "Clear-Ease XL" is distributed by Hydromed and was created by an ENT named Dr. Murray Grossan. I found out about the product because I use the pulsating sinus irrigator that he created. It helps to prevent colds and sinus infections, but, unfortunately, it hasn't helped my throat at all. However, the Clear-Ease contains protease, papain, and bromelain, which supposedly break down thick phlegm and maintain one's voice. I used it for several weeks and it helped my voice, but it always left a mild stinging sensation in my throat. About three weeks after I was sick in October, I took my morning dose and two hours later, my throat was burning worse than ever. The pain lasted right through Thanksgiving and into December. I knew this pain was not due to reflux, as before I'd taken the supplement, I was starting to feel better and the pain I had prior to using it was only mild. The pain that I felt after using it was a combination of intense, widespread burning in my larynx and a scratching, biting pain at various points in my throat.

I really don't know why I suddenly had this reaction to it. The most plausible explanation is that I suffered further nerve-damage while I was sick in October, and the papain and the protease in the Clear-Ease aggravated my nerve-endings even more. Thus, I used the supplement to solve a certain problem that it only made worse, a lot worse.

Not everyone has this reaction to the supplement, but I know I'll never use it again.

Again, thanks for the advice.
[QUOTE=Sheepdog12;4653694]Hi Gpinzone,

I'm currently taking 75 mg of Lyrica twice a day. That's why I'm apprehensive to add a tricyclic antidepressant to my regimen. My throat already feels somewhat dry and I don't want to exacerbate it. I, too, sleep with a cool mist humidifier in my room and it seems to help (although it seems to damage my electrical equipment). Thank you for the suggestions. This medicine is very new to me; I've never been on antidepressants of any kind. But I know that the Lyrica is producing some positive benefits and, if I can make it through the next few months without catching another cold, I should be feeling better by this Spring.

The supplement called "Clear-Ease XL" is distributed by Hydromed and was created by an ENT named Dr. Murray Grossan. I found out about the product because I use the pulsating sinus irrigator that he created. It helps to prevent colds and sinus infections, but, unfortunately, it hasn't helped my throat at all. However, the Clear-Ease contains protease, papain, and bromelain, which supposedly break down thick phlegm and maintain one's voice. I used it for several weeks and it helped my voice, but it always left a mild stinging sensation in my throat. About three weeks after I was sick in October, I took my morning dose and two hours later, my throat was burning worse than ever. The pain lasted right through Thanksgiving and into December. I knew this pain was not due to reflux, as before I'd taken the supplement, I was starting to feel better and the pain I had prior to using it was only mild. The pain that I felt after using it was a combination of intense, widespread burning in my larynx and a scratching, biting pain at various points in my throat.

I really don't know why I suddenly had this reaction to it. The most plausible explanation is that I suffered further nerve-damage while I was sick in October, and the papain and the protease in the Clear-Ease aggravated my nerve-endings even more. Thus, I used the supplement to solve a certain problem that it only made worse, a lot worse.

Not everyone has this reaction to the supplement, but I know I'll never use it again.

Again, thanks for the advice.[/QUOTE]
Ok

I looked it up you put that stuff in your mouth and cheek. I do take digestive enzymes which contain those ingredients but its pill form. They are really ment to help breakdown food in your stomach. I would never put that stuff in your mouth. No wonder it was burning after a while.





All times are GMT -7. The time now is 02:02 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!